On the dihedral Euler characteristics of Selmer groups of Abelian varieties

Van Order JM (2015)
In: Arithmetic and geometry. Dieulefait LV, Faltings G, Heath-Brown DR, Manin YV, Moroz BZ, Wintenberger J-P (Eds); London Mathematical Society lecture note series , 420. Cambridge: Cambridge University Press: 458-492.

Sammelwerksbeitrag | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Herausgeber*in
Dieulefait, Luis V.; Faltings, Gerd; Heath-Brown, D. R.; Manin, Yu. V.; Moroz, Boris Z.; Wintenberger, Jean-Pierre
Erscheinungsjahr
2015
Buchtitel
Arithmetic and geometry
Serientitel
London Mathematical Society lecture note series
Band
420
Seite(n)
458-492
eISBN
978-1-316-10687-7
Page URI
https://pub.uni-bielefeld.de/record/2944803

Zitieren

Van Order JM. On the dihedral Euler characteristics of Selmer groups of Abelian varieties. In: Dieulefait LV, Faltings G, Heath-Brown DR, Manin YV, Moroz BZ, Wintenberger J-P, eds. Arithmetic and geometry. London Mathematical Society lecture note series . Vol 420. Cambridge: Cambridge University Press; 2015: 458-492.
Van Order, J. M. (2015). On the dihedral Euler characteristics of Selmer groups of Abelian varieties. In L. V. Dieulefait, G. Faltings, D. R. Heath-Brown, Y. V. Manin, B. Z. Moroz, & J. - P. Wintenberger (Eds.), London Mathematical Society lecture note series : Vol. 420. Arithmetic and geometry (pp. 458-492). Cambridge: Cambridge University Press. doi:10.1017/cbo9781316106877.024
Van Order, J. M. (2015). “On the dihedral Euler characteristics of Selmer groups of Abelian varieties” in Arithmetic and geometry, Dieulefait, L. V., Faltings, G., Heath-Brown, D. R., Manin, Y. V., Moroz, B. Z., and Wintenberger, J. - P. eds. London Mathematical Society lecture note series , vol. 420, (Cambridge: Cambridge University Press), 458-492.
Van Order, J.M., 2015. On the dihedral Euler characteristics of Selmer groups of Abelian varieties. In L. V. Dieulefait, et al., eds. Arithmetic and geometry. London Mathematical Society lecture note series . no.420 Cambridge: Cambridge University Press, pp. 458-492.
J.M. Van Order, “On the dihedral Euler characteristics of Selmer groups of Abelian varieties”, Arithmetic and geometry, L.V. Dieulefait, et al., eds., London Mathematical Society lecture note series , vol. 420, Cambridge: Cambridge University Press, 2015, pp.458-492.
Van Order, J.M.: On the dihedral Euler characteristics of Selmer groups of Abelian varieties. In: Dieulefait, L.V., Faltings, G., Heath-Brown, D.R., Manin, Y.V., Moroz, B.Z., and Wintenberger, J.-P. (eds.) Arithmetic and geometry. London Mathematical Society lecture note series . 420, p. 458-492. Cambridge University Press, Cambridge (2015).
Van Order, Jeanine Marie. “On the dihedral Euler characteristics of Selmer groups of Abelian varieties”. Arithmetic and geometry. Ed. Luis V. Dieulefait, Gerd Faltings, D. R. Heath-Brown, Yu. V. Manin, Boris Z. Moroz, and Jean-Pierre Wintenberger. Cambridge: Cambridge University Press, 2015.Vol. 420. London Mathematical Society lecture note series . 458-492.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar